Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.19/2601
Título: Shape analysis of an adaptive elastic rod model
Autor: Figueiredo, Isabel
Leal, Carlos
Pinto, Cecília
Palavras-chave: adaptive elasticity
rod
shape derivative
Data: 17-Out-2005
Editora: SIAM J. APPL. MATH.
Relatório da Série N.º: 1;
Resumo: We analyze the shape semiderivative of the solution to an asymptotic nonlinear adaptive elastic rod model, derived in Figueiredo and Trabucho [Math. Mech. Solids, 9 (2004), pp. 331–354], with respect to small perturbations of the cross section. The rod model is defined by generalized Bernoulli–Navier elastic equilibrium equations and an ordinary differential equation with respect to time. Taking advantage of the model’s special structure and the regularity of its solution, we compute and completely identify, in an appropriate functional space involving time, the weak shape semiderivative
Peer review: yes
URI: http://hdl.handle.net/10400.19/2601
DOI: 10.1137/040604443
Aparece nas colecções:ESTGV - DMAT - Artigos publicados em revista científica (Indexados à ISI)

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Shape Analysis of an Adaptive Elastic Rod Mod.pdf247,72 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.